# SDR AALA990581

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N890AA
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 580 BELLFRAME DENTED FROM STRINGER 24L TO 22L.  REMOVED AND CUTOUT 3 DAMAGED AREAS (SIZES NOTED ABOVE).  INSTALLED .063 DOUBLER, 7075-T6, 20 INCH LONG.  INSTALLED 55-MS20470D, .1875 RIVETS AND 4 MS20470D, .25 INCH RIVETS, 3 ROWS TOTAL PER SRM 51-40-3, FIG 1.  (M)
